Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Hello! Has Anyone Had Hand Tremors While Raking Depakote Or Different Side Effects?

Hello! Has Anyone Had Hand Tremors While Raking Depakote Or Different Side Effects?

A MyEpilepsyTeam Member said:

My mom is on that and she has been so dizzy for two week that I've had to walk her through the house. Do you know if your dizzyness came from the Keppra?

posted 9 months ago
A MyEpilepsyTeam Member said:

I am.on keppra and it makes me very dizzy at times

posted 9 months ago
A MyEpilepsyTeam Member said:

I'm on Keppra and sometimes have hand tremors.

posted 9 months ago
A MyEpilepsyTeam Member said:

Thank you!

posted 9 months ago
A MyEpilepsyTeam Member said:

I used to take Depakote years ago and I did suffer from tremors. But there are other drugs that give you these symptoms also.

posted 9 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in